FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Frequency- and time-domain analyses of nonuniform lossy coupled transmission lines with linear and nonlinear terminations

Boulejfen, Noureddine, Kouki, Ammar B. et Ghannouchi, Fadhel M.. 2000. « Frequency- and time-domain analyses of nonuniform lossy coupled transmission lines with linear and nonlinear terminations ». IEEE Transactions on Microwave Theory and Techniques, vol. 48, nº 3. pp. 367-379.
Compte des citations dans Scopus : 10.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Kouki, Ammar B.
Affiliation: Génie électrique
Date Deposited: 29 Oct 2012 20:47
Last Modified: 29 Oct 2012 20:47
URI: http://espace2.etsmtl.ca/id/eprint/2150

Actions (login required)

View Item View Item